# SDR AU980170

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Damaged
- Location: Drag Control Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FLIGHT SPOILER CABLES FRAYED. CABLES LOCATED IN THE FOLLOWING POSITIONS:- 1. CABLE PNO BACC2A3A02794EG AT LH WSB1-3 2. CABLE PNO BACC2A3A03216FG AT LH WSB2-3 3. CABLE PNO BACC2A3A03051FG AT RH WSB2-4 4. CABLE PNO BACC2A3A02652FG AT RH WSB1-3 FOUND DURING SPECIAL INSPECTION  B737-3-97A.
